# SDR QMLA2014021314015

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bell 407
- Aircraft serial: 54407
- Aircraft time: 68 hours, 180 cycles
- Engine: Allsn 250C47B
- Engine time: 68 hours, 117 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Faulted
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLT FADEC DEGRADE LIGHT & RESTART LIGHT ILLUMINATED.  AFTER LANDING FADEC FAIL LIGHT ILLUMINATED, SHUT ACFT DOWN.
